|Best HIV regimen
Oct 14, 2012
Dear sir I was diagnosed with HIV more 10 years ago. I tried using Atripla following a doctors advice but developed serious dizziness, fixed drug reaction and very severe body pains. I tried Triomune 30 with similar and even more reaction till I finally gave up. Please advice me on what to do. Is there any alternative treatment you would suggest other than allopathy?
| Response from Dr. Young
Hello and thanks for posting.
Please don't give up.
It would seem to me that you developed common allergic reactions to a component in each Atripla (ie., efavirenz) and Triomune (nevirapine). While it's uncommon to see one person have both reactions, it's not rare.
I think that your health care providers can navigate past these issues and construct a regimen, probably using a protease inhibitor (like Kaletra/Aluvia) and 2NRTIs (like the parts of Atripla or Triomune).
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.